MAUDE Adverse Event Report: MIZUHO OSI MTS ORTHOPEDIC TRAUMA TOP; OPERATING TABLE

MIZUHO OSI MTS ORTHOPEDIC TRAUMA TOP; OPERATING TABLE
Model Number 5855
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Fell (4014)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/30/2011
Type of Reportable Event Serious Injury
Event or Problem Description
Employee engaged in operating and maintenance activities at a medical center and went into the operating room equipment storage room to organize the equipment for the placement of another table.He attempted to walk between two mizuho osi jackson orthopedic fracture tables (model number 5890) which were used for fractured hip surgery.While repositioning equipment, an unhooked traction arc became loose that caused a positioning leg holder piece to fall.This piece of equipment, which weighted 20 lbs, fell off a tabletop, hitting employee's right foot and injuring his toe.The injury resulted in a serious infection.He was treated at a medical center, where he underwent treatment for the toe infection and was hospitalized.The injury resulted in serious infection and the employee was hospitalized and underwent treatment for toe infection.
 
Event or Problem Description
Employee engaged in operating and maintenance activities at a medical center and went into the operating room equipment storage room to organize the equipment for the placement of another table.He attempted to walk between two mizuho osi jackson orthopedic fracture tables (model number (b)(6)) which were used for fractured hip surgery.While repositioning equipment, an unhooked traction arc became loose that caused a positioning leg holder piece to fall.This piece of equipment, which weighted 20 lbs, fell off a tabletop, hitting employee's right foot and injuring his toe.The injury resulted in a serious infection.He was treated at a medical center, where he underwent treatment for the toe infection and was hospitalized.
 
Additional Manufacturer Narrative
Osha inspection nr.(b)(4), report id (b)(6), date opened 04/15/2011 report describes unsecured equipment in storage room falling on employee.

Brand Name
MTS ORTHOPEDIC TRAUMA TOP
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key17792041
Report Number2921578-2023-00016
Device Sequence Number12607251
Product Code JEA
UDI-Device Identifier00842430105999
UDI-Public00842430105999
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Literature,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number5855
Device Catalogue Number5855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale